Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aaron98

Accutane and Ibuprofen

Recommended Posts

hi. i'm on Accutane at the moment...YAY

and i sometimes, actually a fair bit. take nurofen (which i think is just Ibuprofen)

i think its called advil in the states??

but, how would this affect my acne?

Share this post


Link to post
Share on other sites

It won't effect your acne. It could effect your liver though if you overuse it, so stay within the recommended guidelines and take it as little as possible in as low a dose as possible.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×